# SDR C2XA08SH096

- Difficulty date: July 19, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14569009406
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINGS GROUND SPOILER OUTBOARD ATTACHMENT POINT HAS A MIGRATING HAT BUSHING.  MX REMOVED AND REPLACED RT WING`S GROUND SPOILER OUTBOARD ATTACHMENT POINT IAW AMM 57-51-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
